Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jan 19, 2016, 2:02 PM CST for Dallas County, Texas. It took effect at Jan 19, 2016, 8:25 PM CST. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 19, 2016, 2:02 PM CST (20:02 UTC)
- In effect from
- Jan 19, 2016, 8:25 PM CST
- Expired
- Jan 20, 2016, 3:40 PM CST
- In force
- 19 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Dallas County, TX
The river
Written for the forecast point Trinity River at Dallas (DALT2). The gauge peaked at 30.31 ft at Jan 20, 2016, 8:00 AM CST.
- Action stage
- 29 ft
- Minor stage
- 30 ft
- Moderate stage
- 38 ft
- Major stage
- 40 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
306
WGUS44 KFWD 192002
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CST TUE JAN 19 2016
...The National Weather Service in Fort Worth has issued a Flood
Warning for the following areas in Texas...
Trinity River At Dallas Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-200802-
/O.NEW.KFWD.FL.W.0004.160120T0600Z-000000T0000Z/
/DALT2.1.ER.160120T0600Z.160123T1800Z.000000T0000Z.NO/
202 PM CST TUE JAN 19 2016
The National Weather Service in Fort Worth has issued a
* Flood Warning for
The Trinity River At Dallas.
* from late tonight until further notice...Or until the warning is
cancelled.
* At 0100 PM Tuesday the stage was 29.66 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* Forecast...The river should rise above flood stage by Wednesday
after midnight and continue to rise to near 30.5 feet by Saturday
afternoon.
* At 30 feet, Minor lowland flooding will begin. The pasture lands
near the river will flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$4 follow-up statements
380
WGUS84 KFWD 200227
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 PM CST TUE JAN 19 2016
...The Flood Warning continues for the following areas in Texas...
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
Elm Fork Trinity River Near Carrollton Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-201427-
/O.CON.KFWD.FL.W.0320.000000T0000Z-000000T0000Z/
/CART2.1.ER.160103T0637Z.160107T1230Z.000000T0000Z.NO/
827 PM CST TUE JAN 19 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0715 PM Tuesday the stage was 8.32 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 8 feet for the next several
days.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC113-201426-
/O.EXT.KFWD.FL.W.0004.160120T0225Z-000000T0000Z/
/DALT2.1.ER.160120T0056Z.160121T0000Z.000000T0000Z.NO/
827 PM CST TUE JAN 19 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0800 PM Tuesday the stage was 30.04 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest near 30 feet Wednesday evening
then remain above flood for the next few days.
* At 30 feet, Minor lowland flooding will begin. The pasture lands
near the river will flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-201426-
/O.EXT.KFWD.FL.W.0276.000000T0000Z-160122T0447Z/
/TDDT2.3.ER.151128T1955Z.151230T1245Z.160121T1647Z.NO/
827 PM CST TUE JAN 19 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0800 PM Tuesday the stage was 34.53 feet.
* Flood stage is 33 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by late Thursday morning.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$777
WGUS84 KFWD 201551
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
951 AM CST WED JAN 20 2016
...The Flood Warning continues for the following areas in Texas...
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
Elm Fork Trinity River Near Carrollton Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-210351-
/O.CON.KFWD.FL.W.0320.000000T0000Z-000000T0000Z/
/CART2.1.ER.160103T0637Z.160107T1230Z.000000T0000Z.NO/
951 AM CST WED JAN 20 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 0915 AM Wednesday the stage was 8.35 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 8 feet by
Wednesday afternoon. Additional rises may be possible thereafter.
* Forecast...The river will crest near 8 feet Wednesday afternoon
then remain above flood for the next few days.
* At 8 feet, Minor flooding will occur downstream from the gauge.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC113-210350-
/O.EXT.KFWD.FL.W.0004.000000T0000Z-160121T1500Z/
/DALT2.1.ER.160120T0056Z.160120T1430Z.160121T0300Z.NO/
951 AM CST WED JAN 20 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0900 AM Wednesday the stage was 30.24 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Wednesday night.
* At 30 feet, Minor lowland flooding will begin. The pasture lands
near the river will flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-210350-
/O.EXT.KFWD.FL.W.0276.000000T0000Z-160122T0300Z/
/TDDT2.3.ER.151128T1955Z.151230T1245Z.160121T1500Z.NO/
951 AM CST WED JAN 20 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0900 AM Wednesday the stage was 34.18 feet.
* Flood stage is 33 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to recede and
fall below flood stage by Thursday morning.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$721
WGUS84 KFWD 201927
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
127 PM CST WED JAN 20 2016
...The Flood Warning continues for the following areas in Texas...
Trinity River At Dallas Affecting Dallas County
Trinity River At Trinidad Affecting Henderson and Navarro Counties
...The Flood Warning continues for the following areas in Texas...
Elm Fork Trinity River Near Carrollton Affecting Dallas County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Stay tuned to NOAA All Hazards Radio for the latest river forecasts.
&&
TXC113-210727-
/O.CON.KFWD.FL.W.0320.000000T0000Z-000000T0000Z/
/CART2.1.ER.160103T0637Z.160107T1230Z.000000T0000Z.NO/
127 PM CST WED JAN 20 2016
The Flood Warning continues for
The Elm Fork Trinity River Near Carrollton.
* At 1215 PM Wednesday the stage was 8.36 feet.
* Flood stage is 8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will remain near 8.3 feet for the next few
days.
* At 8 feet, Minor flooding will occur downstream from the gage.
&&
LAT...LON 3300 9700 3287 9699 3287 9687 3300 9688
$$
TXC113-210726-
/O.EXT.KFWD.FL.W.0004.000000T0000Z-160121T0852Z/
/DALT2.1.ER.160120T0056Z.160120T1430Z.160120T2052Z.NO/
127 PM CST WED JAN 20 2016
The Flood Warning continues for
The Trinity River At Dallas.
* At 0100 PM Wednesday the stage was 30.06 feet.
* Flood stage is 30 feet.
* Minor flooding is occurring and is forecast to end Wednesday
afternoon.
* Forecast...The river will continue to recede and fall below flood
stage by Wednesday afternoon.
* At 30 feet, Minor lowland flooding will begin. The pasture lands
near the river will flood.
&&
LAT...LON 3275 9693 3281 9693 3283 9683 3275 9671
3269 9676 3278 9687
$$
TXC213-349-210726-
/O.EXT.KFWD.FL.W.0276.000000T0000Z-160122T0142Z/
/TDDT2.3.ER.151128T1955Z.151230T1245Z.160121T1342Z.NO/
127 PM CST WED JAN 20 2016
The Flood Warning continues for
The Trinity River At Trinidad.
* At 0100 PM Wednesday the stage was 34.03 feet.
* Flood stage is 33 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to recede and fall below flood
stage by Thursday morning.
&&
LAT...LON 3219 9626 3206 9613 3207 9600 3223 9613
$$163 WGUS84 KFWD 202141 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 340 PM CST WED JAN 20 2016 ...The Flood Warning is cancelled for the following areas in Texas... Trinity River At Dallas Affecting Dallas County PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC113-202210- /O.CAN.KFWD.FL.W.0004.000000T0000Z-160121T0852Z/ /DALT2.1.ER.160120T0056Z.160120T1430Z.160120T2000Z.NO/ 340 PM CST WED JAN 20 2016 The Flood Warning is cancelled for The Trinity River At Dallas. * At 0300 PM Wednesday the stage was 29.88 feet. * Flood stage is 30 feet. * Fell below flood stage at 2 PM Wednesday. * Forecast...The river is expected to remain just below flood stage, near 29.5 feet, through the weekend. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jan 19, 11:56 AM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Jan 19, 11:56 AM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1156 AM CST TUE JAN 19 2016 .AVIATION... PRIMARY CONCERNS FOR THIS FORECAST PERIOD WILL BE OCCASIONAL MVFR CIGS...GUSTY WINDS...AND FROPA. THE MORNING CLOUD COVER CONTINUES ACROSS ALL AREA TAF SITES AS OF MIDDAY. CIGS HAVE BEEN VARIABLE THIS MORNING...WITH WACO DROPPING TO IFR AND THE DFW METRO TAF SITES OSCILLATING BETWEEN MVFR AND VFR. WHILE WE DO NOT EXPECT ANY MORE IFR CONDITIONS DURING THIS FORECAST PERIOD...MVFR TO LOW VFR CIGS WILL CONTINUE THROUGH THE MAJORITY OF THIS TAF FORECAST CYCLE BEFORE SUBSIDENCE BEHIND THE FRONT CLEARS OUT THE CLOUD COVER TOMORROW. THE PRESSURE GRADIENT IS TIGHTLY PACKED...SO WINDS THIS AFTERNOON WILL BE GUSTY...UPWARDS OF 25 KNOTS. A STOUT COLD FRONT WILL USHER IN BREEZY NORTH WINDS FOR A FEW HOURS TONIGHT AS WELL BUT SHOULD BE RELATIVELY LIGHT BY SUNRISE TOMORROW MORNING. THE AFOREMENTIONED COLD FRONT WILL PUSH THROUGH THIS EVENING AND BRING WINDS AROUND TO THE NORTH. FROPA IS EXPECTED AROUND 02Z FOR THE DFW AREA AND 05Z FOR WACO. AHEAD OF THE FRONT...GUSTY SOUTH WINDS WILL CONTINUE TO BRING MOISTURE INTO THE REGION...KEEPING CLOUDS AROUND TODAY. SOME MODEL GUIDANCE SUGGESTS CONVECTIVE DEVELOPMENT ALONG THE BOUNDARY. HOWEVER...MOISTURE AND INSTABILITY WILL BE SOMEWHAT LIMITED SO ONLY MENTION VCSH FOR THE DFW AREA WITH THE FROPA. IT APPEARS THAT THE BEST CHANCE FOR THUNDER WILL BE EAST OF ALL AREA TERMINALS AT THIS TIME. AJS && .UPDATE... QUICK UPDATE THIS MORNING TO ADJUST TRENDS IN CLOUD COVER AND TEMPERATURES. A VERY THIN SLIVER OF PERSISTENT LOW CLOUDS/FOG WAS NOTED FROM NEAR TEMPLE UP TO NEAR CLEBURNE LATE THIS MORNING. THESE LOW CLOUDS/FOG SHOULD CONTINUE TO DISSIPATE THROUGH THE REST OF THIS MORNING AND INTO THE AFTERNOON WITH HEATING AND DIURNAL MIXING. DESPITE THE PERSISTENT MID/HIGH LEVEL CLOUD COVER...STRONG WARM AIR ADVECTION HAS RESULTED IN A QUICK RISE IN TEMPERATURES ACROSS THE AREA...ESPECIALLY ACROSS SOUTHEASTERN ZONES WHERE FULL INSOLATION IS OCCURRING. AS A RESULT...HAVE INCREASED HOURLY TEMPERATURES BY SEVERAL DEGREES TO ACCOUNT FOR THIS TREND AND HIGH TEMPERATURES SHOULD STILL CLIMB INTO THE MID 50S TO MID/UPPER 60S. THE OTHER MINOR TWEAK TO THE FORECAST WAS TO HOLD ONTO MID/HIGH LEVEL CLOUDS THROUGH THE LATE AFTERNOON AND EVENING HOURS ACROSS WESTERN ZONES AS FORECAST SOUNDINGS STILL SHOW SOME SATURATION IN THE MID LEVELS OF THE ATMOSPHERE. OUTSIDE OF THE AFOREMENTIONED TWEAKS...THE REST OF THE FORECAST LOOKS TO BE IN GOOD SHAPE. UPDATED ZONES AND ASSOCIATED PRODUCTS WILL BE ISSUED SHORTLY. 15-BAIN && .PREV DISCUSSION... /ISSUED 247 AM CST TUE JAN 19 2016/ LOW LEVEL WARM AIR ADVECTION WILL INCREASE ACROSS NORTH AND CENTRAL TEXAS TODAY IN RESPONSE TO A DEEPENING SURFACE LOW ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. THIS WILL RESULT IN MORNING LOW CLOUDS AND A PARTLY TO MOSTLY CLOUDY SKY THIS AFTERNOON. A SOUTH TO SOUTHWEST WIND WILL INCREASE THROUGH THE AFTERNOON AND TEMPERATURES WILL WARM INTO THE 50S AND 60S EVEN THOUGH THERE WILL BE PLENTY OF CLOUDS AROUND. WIND SPEEDS THIS AFTERNOON WILL RANGE FROM 15 TO 25 MPH ALONG WITH SOME HIGHER GUSTS. A FAST MOVING SHORTWAVE WILL TRANSLATE QUICKLY ACROSS THE STATE THIS AFTERNOON/EVENING AND ALLOW A COLD FRONT TO PUSH SOUTHWARD THROUGH NORTH AND CENTRAL TEXAS. LARGE SCALE LIFT ASSOCIATED WITH THE SHORTWAVE AND LIFT ALONG THE COLD FRONT WILL RESULT IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TONIGHT...ESPECIALLY ACROSS THE EASTERN ZONES WHERE THE DEEPEST MOISTURE WILL RESIDE. ALL PRECIPITATION SHOULD EXIT TO THE EAST EARLY WEDNESDAY MORNING...BUT SOME MOISTURE SHOULD REMAIN TRAPPED UNDER THE FRONTAL INVERSION AND RESULT IN SCATTERED CLOUDS THROUGH THE DAY. HIGH CLOUDS WILL ALSO INCREASE THROUGH THE DAY WEDNESDAY AS ANOTHER SHORTWAVE APPROACHES FROM THE WEST. THE COMBINATION OF WEAK COLD AIR ADVECTION AND ONLY PARTIAL SUN WILL KEEP TEMPERATURES ON WEDNESDAY IN THE 40S AND 50S. SOUTHERLY LOW LEVEL FLOW WILL QUICKLY RETURN TO THE REGION BY LATE WEDNESDAY AFTERNOON IN RESPONSE TO DEEPENING SURFACE LOW PRESSURE ACROSS THE CENTRAL AND SOUTHERN HIGH PLAINS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY AS THE NEXT SHORTWAVE AND ASSOCIATED COLD FRONT MOVE ACROSS NORTH AND CENTRAL TEXAS. AGAIN...THE BEST MOISTURE AND LIFT WILL REMAIN ACROSS THE EASTERN ZONES. ALL PRECIPITATION WILL EXIT THE REGION BY THURSDAY EVENING WITH MUCH DRIER...BREEZY AND COLD CONDITIONS EXPECTED THURSDAY NIGHT AND FRIDAY. THE UPPER FLOW WILL BECOME MORE ZONAL FRIDAY NIGHT THROUGH SUNDAY AS A WESTERN U.S. UPPER RIDGE MOVES EAST AND DEAMPLIFIES. THIS UPPER PATTERN WILL RESULT IN SURFACE LEE TROUGHING ACROSS THE CENTRAL AND SOUTHERN ROCKIES AND A RETURN OF LOW LEVEL MOISTURE TO NORTH AND CENTRAL TEXAS. A WARMING TREND IS EXPECTED SATURDAY THROUGH SUNDAY BEFORE ANOTHER UPPER TROUGH AND COLD FRONT MOVE ACROSS THE REGION ON MONDAY. THIS SYSTEM WILL BRING COOLER TEMPERATURES AND A CHANCE OF RAIN TO START THE WORK WEEK. 79 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 62 36 52 44 54 / 10 20 5 30 20 WACO, TX 64 39 56 47 59 / 10 20 5 30 20 PARIS, TX 55 36 49 41 52 / 10 50 5 40 40 DENTON, TX 59 32 50 41 52 / 10 20 5 30 20 MCKINNEY, TX 59 34 49 42 53 / 10 20 5 30 20 DALLAS, TX 61 36 52 45 54 / 10 20 5 30 20 TERRELL, TX 61 37 52 44 55 / 10 30 5 40 30 CORSICANA, TX 63 41 54 48 58 / 10 30 5 40 30 TEMPLE, TX 65 41 58 48 61 / 10 20 5 30 20 MINERAL WELLS, TX 63 31 54 41 53 / 10 10 5 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jan 19, 4:12 AM CST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 412 AM CST TUE JAN 19 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201015- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 412 AM CST TUE JAN 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT ALONG AND EAST OF A LINE FROM LAMPASAS...TO HILLSBORO...TO SHERMAN. CLOUD TO GROUND LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS WEDNESDAY NIGHT...THEN EAST OF A LINE FROM BOWIE TO KILLEEN THURSDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.